# SDR 9716899965

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47179
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CABIN EMERGENCY LIGHTS AT ROWS 14, 15, 16 AND 17 AND RIGHT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERIES, OPERATIONAL CHECK OK.
